# SDR SWAA2021080901011

- Difficulty date: August 3, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 7,425 hours, 16,168 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Seal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF NRC D508024 RH UPPER FWD FRONT SPAR SLIDING SEAL CRACKED APPROXIMATELY 3 INCHES. REF IPC 53-31-31-03. / REPLACED SLIDING SEAL PER AMM 53-31-31
